MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRATOME PRO RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HYDRATOME PRO RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584420
Medical Device Problem Codes Leak/Splash (1354); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydratome pro rx 44 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on an unknown date.During the procedure, the tome was leaking.A video clip of the complaint device was provided and showed that the tip of the working length was leaking.Additionally, the cutting wire appeared to be kinked.The procedure was completed with another device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a040601 captures the reportable event of cutting wire kinked.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h2 (additional information): block b3 (date of event), block b5 (describe event or problem), block e1 (initial reporter title, name, and phone number), and block e3 (initial reporter occupation) have been updated.Block h6: imdrf device code a040601 captures the reportable event of cutting wire kinked.Block h11: investigation results the hydra pro rx 44 device was not returned as it was reported to be disposed.However, a media analysis was performed on the photos provided by the complainant where it can be observed that the device was leaking liquid from the distal section of the working length, also, was observed that the cutting wire was bent.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire kinked was confirmed.According to the media analysis performed, it was possible to observe the device had a leak in the working length and also had the cutting wire bent.However, the most probable cause of the reported event cannot be established due to lack of evidence.The product was not returned for analysis as it was reported to be disposed, and a technical analysis could not be performed.The investigation concluded that, without analysis of the device, the most probable root cause of the clinical observations is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydratome pro rx 44 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on an unknown date.During the procedure, the tome was leaking.A video clip of the complaint device was provided and showed that the tip of the working length was leaking.Additionally, the cutting wire appeared to be kinked.The procedure was completed with another device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.Additional information received on january 12, 2026.It was reported that the event date or procedure date occurred on (b)(6) 2025.It was reported that the anatomy location of the procedure was at the common bile duct and the procedure was completed with another hydratome pro rx 44 device.

Brand Name
HYDRATOME PRO RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23930713
Report Number3005099803-2025-06945
Device Sequence Number18358567
Product Code KNS
UDI-Device Identifier00191506039264
UDI-Public(01)00191506039264(17)280602(10)36670916
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584420
Device Catalogue NumberM00584420
Device Lot Number0036670916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/30/2026
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown